Differential operators admitting various rates of spectral projection growth

Mityagin, Boris; Siegl, Petr; Viola, Joe (2017). Differential operators admitting various rates of spectral projection growth. Journal of functional analysis, 272(8), pp. 3129-3175. Elsevier 10.1016/j.jfa.2016.12.007

[img]
Preview
Text
1309.3751.pdf - Accepted Version
Available under License Creative Commons: Attribution-Noncommercial-No Derivative Works (CC-BY-NC-ND).

Download (441kB) | Preview
[img] Text
1-s2.0-S0022123616303949-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (672kB) | Request a copy

We consider families of non-self-adjoint perturbations of the self-adjoint Schrödinger operators with single-well potentials. The norms of spectral projections of these operators are found to grow at intermediate rates from arbitrarily slowly to exponentially rapidly.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0022-1236

Publisher:

Elsevier

Funders:

[4] Swiss National Science Foundation

Projects:

Projects 0 not found.

Language:

English

Submitter:

Petr Siegl

Date Deposited:

08 Aug 2017 10:25

Last Modified:

08 Aug 2017 10:25

Publisher DOI:

10.1016/j.jfa.2016.12.007

ArXiv ID:

1309.3751

BORIS DOI:

10.7892/boris.97824

URI:

https://boris.unibe.ch/id/eprint/97824

Actions (login required)

Edit item Edit item
Provide Feedback